# SDR ASAA2017012419537

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,660 hours, 4,126 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND. ACFT BANKED LEFT LAST 100 FEET TOUCHING DOWN CLOSER TO LEFT EDGE LIGHTS THAN CENTERLINE.  ACFT GROUNDED.   ACCOMPLISHED DFCS FLT FAULT REVIEW, NO FAULT NOTED FOR PREVIOUS LEG BOTH CHANNELS. ACCOMPLISHED LAND VERIFY TEST 49 IAW AMM 22-00-01. NO FAULTS NOTED FOR HGS FLIGHT FAULT REVIEW AS WELL. A/C REMAINS CATIIIA AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
